MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer reported observation of discordant elevated enhanced estradiol (ee2) results were obtained on two patient samples when processed on an atellica im 1600 analyzer.Siemens is evaluating the event.
 
Event or Problem Description
The customer reports observation of discordant elevated atellica im enhanced estradiol (ee2) results for two patient samples which were considered discordant relative to repeat testing on an alternate atellica im analyzer which produced lower results.The initial elevated results were reported and not questioned by the physician(s).A corrected report was issued to the physician(s) based on repeat testing.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated enhanced estradiol (ee2) results.
 
Additional Manufacturer Narrative
Mdr 1219913-2024-00217 was initially filed on 22-mar-2024.Siemens healthcare diagnostics has concluded the investigation of the event.Siemens reviewed the internal reagent release data, field data, biorad unity data and found the reagent was performing acceptably.There were no instrument errors found with the system during time of this event.Based on the available information, the cause of the discordant results was unable to be determined but siemens cannot rule out sample storage and/or handling issue at the customer site.A product problem has not been identified.The customer is operational.In section h6, investigation findings and investigation conclusions codes were updated.

Brand Name
ATELLICA IM ENHANCED ESTRADIOL (EE2)
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key18965378
Report Number1219913-2024-00217
Device Sequence Number18119259
Product Code CHP
UDI-Device Identifier00630414598857
UDI-Public00630414598857
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2024
Device Model NumberN/A
Device Catalogue Number10995561
Device Lot Number098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer04/03/2024
Initial Report FDA Received Date03/23/2024
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown